Pathologists who examined the autopsies of two teenage boys who died days after receiving Pfizer’s COVID vaccine found myocardial injury different from typical myocarditis and determined the vaccine caused the teens’ deaths.
The study “Autopsy Histopathologic Cardiac Findings in Two Adolescents Following the Second COVID-19 Vaccine Dose,” was published on Feb. 14 in Archives in Pathology and Laboratory Medicine, but the full article has since been removed.
The Vault Project obtained a full copy of the study. It can be read in its entirety below.
The cardiac findings of the boys — who were found dead in bed three and four days after receiving their second dose of the — were examined by three pathologists, two of whom are medical examiners.
A histopathological examination of their cardiac tissue revealed neither heart demonstrated evidence of typical myocarditis.
“Myocardial injury seen in these post-vaccine hearts is different from typical myocarditis and has an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy,” the pathologists wrote.
“Their histopathology does not demonstrate a typical myocarditis … In these two post-vaccination instances, there are areas of contraction bands and hypereosinophilic myocytes distinct from the inflammation.”
The pathologists said they observed a pattern similar to what is seen in the myocardium of patients who are clinically diagnosed with a toxic or ‘stress’ cardiomyopathy, which is a temporary myocardial injury that can develop in patients with extreme physical, chemical or emotional stressors. It involves no coronary artery disease or spasm and has also been referred to as ‘broken heart syndrome.’
“This post-vaccine reaction may represent an overly exuberant immune response and the
myocardial injury is mediated by similar immune mechanisms as described with SARS-COV-2
and multisystem inflammatory syndrome (MIS-C) cytokine storms,” the pathologists said.
In the case of the two teens though, there was no history of COVID and neither had symptoms of myocarditis prior to experiencing cardiac arrest and death. One complained of a headache and gastric upset which resolved. The other had no symptoms.
Myocarditis is inflammation of the heart muscle that can lead to cardiac arrhythmia and death. According to the National Organization for Rare Disorders, myocarditis can result from infections, but “more commonly the myocarditis is a result of the body’s immune reaction to the initial heart damage.”
The study is important because very little is known about myocarditis in people who are clinically stable — as it requires an autopsy — and it could help researchers understand what type of damage the COVID vaccine is doing to a recipient’s heart.
Teen deaths not included in CDC myocarditis data
Since neither boy experienced symptoms of heart inflammation prompting them to seek medical treatment, they would not have met the CDC’s case definition of myocarditis and are excluded from the data CDC presents to the vaccine advisory committees for their agency and the Food and Drug Administration.
These advisory panels, which issue recommendations on whether to authorize COVID vaccines for certain age groups and review safety data, have been told myocarditis is rare and “mild.”
According to the CDC website, to meet the agency’s case definition of myocarditis, people must have had “symptoms such as chest pain, shortness of breath and feelings of having a fast-beating, fluttering or pounding heart, and medical tests to support the diagnosis of myocarditis and rule out other causes.”
The Vault Project has reviewed numerous death certificates and autopsy reports of individuals who died from the catastrophic heart injuries described by the pathologists in the study. All died within four days of receiving Pfizer’s COVID vaccine, had myocarditis, experienced no symptoms outside of a varying heart rate and fatigue, had no history of COVID or underlying health conditions and were excluded from the CDC’s myocarditis numbers.
Joseph Keating (24), for example, died from severe heart damage from “myocarditis in the left ventricle due to the recent Pfizer COVID-19 booster vaccine,” according to his autopsy report and certificate of death. His only warning signs were fatigue, muscle soreness and an increased heart rate.
Teenage boy in study likely 13-year-old Jacob Clynick
Days after the study in Archives appeared online, it was censored. The full article is no longer accessible. Could it have been censored because the information was to damning to COVID vaccines and would foster vaccine hesitancy, or was it censored because one of the teens is 13-year-old Jacob Clynick?
Clynick died June 16, 2021, three days after he received his second dose of Pfizer. Preliminary autopsy results indicated that following his vaccination, his heart became enlarged and was surrounded by fluid. Clynick had no known health problems, did not have COVID and was not on any medications.
Clynick’s death was reported to the CDC, who was supposed to investigate the death to determine if there was a correlation between his death and the vaccine; however, 314 pages of internal emails obtained by Judicial Watch last month showed the CDC was not investigating his death.
According to the records, Walensky, on June 28, 2021, forwarded a Washington Times article, “CDC reportedly probing Michigan teen’s death after COVID-19 vaccination,” to her subordinates, asking, “Any details on this?”
The article said federal health officials were investigating the case of a Michigan teen who died three days after receiving his second dose of a COVID vaccine. The Saginaw (Michigan) County Health Department said the investigation into whether the death was related to the vaccine was at the “federal level,” referring to the CDC.
Dr. Henry Walke, director of CDC’s Division of Preparedness and Emerging Infections, forwarded Walensky’s request to another official, David Fitter, who responded:
“The case had been reported to VAERS [Vaccine Adverse Event Reporting System]. CDC has spoken with ME [Medical Examiner], but we are following protocol for f/u [follow-up] re the case. Additionally, CDC remains in contact with MI to assist in the investigation.”
Jennifer Layden, a CDC official, followed up later that day by email (see page 2) and confirmed the boy’s case had been reported to VAERS and that an investigation was proceeding, but said the CDC was not “actively involved in this investigation” as all deaths following COVID vaccines are “investigated at the state level.”
Just a few days before the pathologist’s study was censored, the CDC told ABC 12 News it had conducted an extensive probe into the boy’s death and “concluded that there was no evidence of a causal relationship between vaccine administration and Clynick’s death.”
Ironically, the CDC could point to no other explanation for the healthy teen’s sudden death just three days after getting vaccinated, nor did they explain how they ruled out the COVID vaccine as the cause of the myocarditis.
Don Clynick, who is Jacob’s grandfather, said he is firmly convinced Pfizer’s vaccine is triggered his grandson’s death.
Apparently, the pathologists who conducted the study published in Archives agree.